PAI is the Irish national organisation supporting all those with Parkinson's, and their families, carers, health professionals...


You are not connected. Please login or register

Dyskinesia - Involuntary movements.

View previous topic View next topic Go down  Message [Page 1 of 1]

1 Not heard of either option. on 10/2/2015, 12:15 pm

Hugo2


Member
Member
Thanks for reply. I have not heard of either option before but I will look into both options. The only option that is being recommended to me is the duodopa option where a gel version of L Dopa is pumped into the small intestine. This involves surgery to insert a peg.

lucy

avatar
Member
Member
That was a major problem for me as well so the neuro put me on the apo go pump and this does away with off times altogether You still go off but when you do you press a button on the pump and this gives you an extra shot of medication and will get you going in less than 10 mins sometimes quicker. Really was a godsend at the time. Did you ever try the apo go pen?? This is a small pen like injection that you carry in your pocket .

3 Thanks for tips. on 10/2/2015, 9:25 am

Hugo2


Member
Member
Thanks for tips. Wearing on / wearing off and dskinesia is my main prob of late. Two hours waiting for meds dose to work , one and half hours of on time, then half hour wearing off. When off , can't move without assistance, cannot get out of chair. Still in my 40s and wondering whats next. Taking max dose of sinemet plus at present.

ems

avatar
Admin
Admin
Hi Hugo and Lucy..thanks lucy for the tips.....as dyskenesia and me are not good now still allowing sinemet to kick in.

Will try the deep breathing..em Smile

lucy

avatar
Member
Member
In my opinion dyskenesia is caused by parkinsons medication and not actually pd itself. Although I have had deep brain stimulation I can still suffer from dyskenesia. I find it can be more severe when my medication is wearing off. The way I would usually deal with it is by deep breathing. In through the nose and out through the mouth. This really helps for me.

6 Dyskinesia - Involuntary movements. on 9/2/2015, 11:55 pm

Hugo2


Member
Member
Have others experienced dyskinesia? What can be done to alleviate it?

Sponsored content


View previous topic View next topic Back to top  Message [Page 1 of 1]

Permissions in this forum:
You cannot reply to topics in this forum